# SDR USAA2010021190342

- Difficulty date: January 16, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1299
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - LOW PRESSURE ON FORWARD ENTRY DOOR DAMPER.  PERFORMED CHARGING OF FORWARD ENTRY DOOR DAMPER CYLINDER IAW A320 AMM 52-10-00-614-001.
